Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken postinor2 afer intercourse, missing periods, home pregnancy test positive, ultrasound shows empty womb. Pregnant?

Hello I took postinor2 afer intercourse with my fiancee and two days later we had intercourse again and I took another postinor2. My period is four days late now. I did an ultra sound scan,there is nothing in my womb,but then I did a pregnancy strip test and it was positive. Please what do you think is the fetus hurt by the postinor I took?, am I even pregnant?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.ultrasound can not detect pregnancy in 1st month of pregnancy if there is. pregnancy kits are easiest options available for pregnancy detection. if kit shows positive and you have doubt, you can safely repeat it or consult doctor in person.kits are usually reliable means.emergency contraceptive pills may harm. consult doctor in person and follow advises. good luck.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor